Fat burner tablets and whey protein shakes

Patient : Hi there, I am considering taking a fat burner (Ripped Freak Hybrid Fat Burner) and protein shakes (Cytosport complete Whey) to get back into shape. Is this safe with my current medication being Noriday and Isotane (isotane is only a low dose of one tablet a week). And are there any side effects I should be aware of? I have been on a great exercise and balanced diet for 10 months. I have seen changes but not to the extent I am after, hence, needing that extra "help" in the form of fat burning tablets. Thanks very much.
Doctor :   A hybrid-drug is defined as a compound derived from nature that's been organically altered or synthesized to deliver mor e powerful drug-like effects. The compound that you mentioned it has basically EGCG which is a essential catechin of the Green Tea with thermogenic and weight loss effect, and also has DMAA, a dimethylamylamine which is a Central nervous system stimulant, patented originally as nasal decongestant. The other components are: caffeine, raspberry ketones and red pepper ester (capsaicin). According to some consumer reviews, Ripped Freak Hybrid Fat Burner is a fairly expensive diet pill that delivers minimal results.  It is not supposed to have very many side effects but most people who have used Ripped Freak have said that they felt completely out of it when they used it. They felt like they were high or drunk and some couldn’t even remember what had happened while they were using it. The primary side effects of Ripped Freak include dizziness, nausea, and restlessness. This is due to caffeine. RippedFreak doesn’t disclose the amount of caffeine used,  if you’re sensitive to caffeine, be careful. It is uncertain if this product can interact with the medication that you are actually taking. ... And about the protein shakes: Whey is a source of branched chain amino acids (BCAAs) which are used to fuel working muscles and stimulate protein synthesis, these shakes along with a healthy and consistent exercise routine can render you awesome results at the end. But also keep in mind  that Whey protein is from milk, although whey protein is a natural substance in food, it is not 100 percent risk-free. There are some minor side effects of whey protein. In addition, whey protein contains a number of unrefined forms of lactose a higher level. Therefore, the product may lead to the person who is allergic to dairy products and whose lactose intolerance is a negative response.

Related Q&A

Q: I have been prescribed iron supplements for my iron defiency anemia. After researching I found that it is best to tak...

Q: Is it fine to give my 96 year old gran a superfood drink product containing greens and fruit,wheatgrass,spirulina,chl...

Q: I need to raise my vitamin D, and i tried two over the counter D supplements and both cramped my stomach with constip...

Q: I'm a 49 year old Caucasian male and recently had blood work done. 3 items that have been flagged as out of range inc...

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews